# SDR AALA202202025951

- Difficulty date: January 31, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737*
- Aircraft serial: 31089
- Aircraft time: 35,270 hours, 14,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER VERTICAL PRESSURE DECK WEB AT STA 540 BETWEEN LBL 31.83 AND LBL 40.00, MEASURING L=0.75 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 57-10-10-2R-3.
